# SDR QMLA2022100420066

- Difficulty date: October 4, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N138AH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9865
- Aircraft time: 593 hours, 1,794 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: B551M1050101
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizonal Stab, Bolkms
- Component part number: B551M1025102
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING PREFLIGHT ON RIGHT HAND TRAILING EDGE PIECE OF HORIZONTAL STABILIZER AT ONE OF THE SCREW HOLES.
